# SDR CALA2011112200763

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 32,157 hours, 13,163 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A235014
- Condition: Separated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT DUCT PRESS & LT; 10 PSI AT CLIMB PWR ON GROUND 0 PSI.  T/S FOUND ECS CONTROL LINE P/N 332A2350-14 SEPARATED.  REPOSITIONED PRECOOLER CONTROL VALVE AND REPLACED LINE AS REQ`D PERFORMED ENGINE RUNS, PNEUMATIC PRESSURES NORMAL.
